# SDR R61A201311201217

- Difficulty date: November 6, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 10,058 hours, 9,953 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8533821011
- Condition: Corroded
- Location: Zone 100
- Part time: 10,058 hours, 9,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK.  MAINTENANCE REPORTED CORROSION ON AFT LT INBD SEAT TRACK BS 670-782.  CORROSION WAS FOUND OUT OF LIMITS AT BS 700.  MAINTENANCE R & R SEAT TRACK IAW SRM 51-40-15-02-01, 51-42-05-02-01, 51-25-10-02-01 AND 51-25-15-02-01.
